# SDR DALA1125849871

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR AT OTBD STATIC WICK BASE ATTACH POINT, STATIC WICKBASE DOUBLER CRACKED UPPER SURFACE.  REMOVED STATIC WICK BASED DOUBLER IAW SRM 51-30-2. ORIG. MAT.020 2024  FAB NEW DOUBLER MAT .020 2024-T3 IAW SRM 51-10-4.  INSTALLED NEW DOUBLER IAW SRM 51-30-2.  WEIGHT AND BALANCE TO BE ACCOMPLISHED.  REQUIRED INSP COMPLETED.
